MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-2450
Medical Device Problem Codes Failure to Power Up (1476); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported for their customer that the aed is depleting batteries prematurely.This is the second battery pack to be depleted before its expiration date.The customer did not report this event occurred during patient use.
 
Additional Manufacturer Narrative
The distributor reported for their customer that the aed is depleting batteries prematurely.They have two battery packs to become depleted before its expiration date.The battery pack expiration date is april 2028, the pads expiration date is not reported, and the maintenance schedule is not reported.The distributor sent a new battery pack to the customer in may 2024, and after the customer used the battery pack for a month, it was depleted.Although requested, the aed has not been returned and the cause of the complaint is not known.Should additional information become available, a follow-up mdr shall be submitted.No additional information is available at this time to further investigate the event.The ifu states: maintain the ddu series aed only as described in the user manual and operating guide.The aed contains no user-serviceable parts- do not take the unit apart.Follow all battery pack labeling instructions.Do not install battery packs after the expiration date.Follow all defibrillation pad label instructions.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key19998801
Report Number3003521780-2024-00886
Device Sequence Number12553641
Product Code MKJ
UDI-Device Identifier10815098020314
UDI-Public10815098020314
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-2450
Device Lot Number400077911
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown